Am I herxing?

Discussion in 'Lyme Disease Archives' started by erica741, May 15, 2008.

  1. erica741

    erica741 New Member

    I've been taking zithromax for a week and a half, and didn't feel any change during that time.

    Yesterday morning I added minocyline. I started feeling really dizzy and lightheaded this morning, but figured it was a side-effect of the minocyline (there is warning on the bottle that it may cause dizziness). I was so dizzy/lightheaded that I didn't feel as fatigued as usual, but instead felt really giddy and felt almost like I was drunk. I couldn't stand up straight and I kept making silly jokes and giggling a lot with my mom, who was like "Erica lie down and rest!"

    But this afternoon, I suddenly have a fever slightly below 100! I haven't had a fever that high in well over a year, especially when just sitting in my air-conditioned house.

    Am I herxing?

    I still feel pretty lightheaded and everything seems kind of surreal. Maybe it is a combo of the medication side effects and the fever?

    However weird I may feel, I'm glad something is finally happening!

    Erica
    [This Message was Edited on 05/15/2008]
  2. munch1958

    munch1958 Member

    Zithromax seemed to clear up my brain to the point where I could read a book. I wasn't able to string 2 sentances together in my mind to make a paragraph or cohesive thought.

    Minocycline does wonders for me! After the first few brutal days, I start to feel wonderful. Maybe this will happen for you too. If it does you can be certain that it was a herx.

    Everyone wants confirmation that they are on the right path. A herx is just that.
  3. wld285

    wld285 New Member

    Please keep us informed. I would really like to know what the minocyline does for you.

    Linda
    [This Message was Edited on 05/16/2008]
  4. erica741

    erica741 New Member

    Don't know anymore if it was a herx cause I'm feeling a lot better today.

    Blinkie: Warnings of dizziness are all over the minocycline bottle and pharmacy info, so the dizziness that you, your husband, and me experienced was probably just that typical side effect. Great to hear you are feeling better! "Like your old self" definitely sounds like you are doing pretty well. Why do you not expect it to last? I am assuming it is because lyme treatment has its ups and downs until you finally recover?

    Minocycline seems to be quite a powerful antiobitic, so I wonder why I don't read of more lymies on it?

    Munch: Since you are also on zithromax and minocyline, I am pretty excited because sounds like you have recovered significantly! Did you get dizzy initially on the minocycline?


    [This Message was Edited on 05/16/2008]